The only information I can offer is that individuals react differently to medications. Someone may be come suicidal on one particular med and another finds that it saved their life. Weight gain seems to be a large problem with drugs. There is the possibility that the medication he is on may be the cause of the weight gain. Most meds seem to take 2-4 weeks to get into your system and take effect. The pain seems to be an indicator that he needs to speak to his doctor right away. Ask if there is another type of medication that might help. Give a specific explanation of what he was like before meds, and on the med. i.e. sitting in corner, anti-social, weight gain, pain, crying, lack of energy, fear of going outdoors, panic attacks, etc. Being as precise as possible will help the doctor find the correct medication. Never stop taking medication cold. This can be dangerous. Some drugs have terrible withdrawl symptoms and you have to wean off of them slowly. Depression medication helps regulate the body chemistry and is not a cure. Your son needs to seek counseling along with the medication. I hope you both can work together to get the help your son needs.
I wnt to add something more to my querries. I have noticed that my son was initially given Mirtaz and sulpitac tabs. Mirtaz 15mg was given alongwith sulpitac 50mg and then after one month mirtaz tab was increased to 30mg alongwith sulpitac 50mg. It continued for almost one year the suddenly he stopped medicines and was on a visit to another country for 8 months. He was called back as he was getting into depression. When he came he was a lean boy. Around eight months he did not take meidcines. Now after coming back he was started with fludac alongwith Mirtaz 15 and thereafter mirtaz was reduced to 7.5 and then it was absolutely stopped but fuldac was continued for some time. He was complaining that he is not getting proper sleep because of fludac. Again he stopped the medeicines .His condition was that he was conversing in a very irritative mannar and was too suspicious about others.He was blaming parents for failiours in life. He burnt oujt books in the house which he thought were being used to cause ill effects on him. He suspected his cousine that he is telling something wrong about him before others and said the he would cut his neck if he see him before him Now again he is started with arpizole 5 mg and then increased to 10 mg. For some time after coming back from other country he was using ayurvedic medicines like Mentat etc for his depression. He also used some medicines which contain ashwagandha, which is a famous ayurvedic medicine for brain improvemnet. However doctor says that this aswhagandha improves suspecion in mond. I have told him to stop it. Now he says that my parents do not allow me to study what he wanted. In the last year of hi engg he went in depression. We were worried a lot about his depression so we were preoccupied with his treatment. we could not arrange finance or we could not concentrate properly what he should do further even he could not do it. I couldnot come to a conclusion about his further studies. He says the going to other country was his third option where as his second option was MBA and the first option was going to UK which was not done. We sent him to Canada for higher studies based on his wish only. He could not stay there as he fell sick and was not even able to go out to study. He says because we did not send him to UK alongwith other freinds he failed in life. Even whiile going to canada I was not satisfied with his health. He appeared right but not fully. He was telling the pains and sickness will continue I cannot stop my progress. I can get treatment where ever I am going. But this does not happen. In Canada he involved in sex activities and was worried that he got HIV. I was to struggle a lot to remove this thought that he do not have HIV as the reports were negative. How to remove this thouight from his mind that no body is responsible for his failiurs. My wife weeps a lot about him. Being one son she expected her son to be very active like other boys of the locality.
I suspect one incidence in college when the lecturere scolded him infront of other students lead to his depresseion , after this incidence he did not go to college for few days. his freinds says that that lecturers tells to every student to encourage their performance but is it advisable to scold students in front of other colleague students. In another incidence he was made fun by other freinds by pasting a poster on his back. After few days when he was going to gym he got swelling on his scrotal siince then he started taling in strange mannar and sat at house calmly. Now he is told that he is clinically ok and there is no problem in his scotal and he did not neet operation. His semen count is also ok but he complains pains and says that he is not able to sit for long and also cannot stand for long. He is not active. he just pass his time in browsing net monstly facebook. some time he goes to one freind who is from his college. His friend has failed fes subjects my son says that he is helping him instudies. Now while he is given aprizol 10 mg heis sleeping in time but some time the tab i missed because it is given without his knowledge, I donot know whether it causes trouble to him. Now today we met another doctor who says that my son can be given T .Arip MT 10mg which is easy to mix with something. He si not willing to try for a placement or job because he says the pain should go first then he can do something. He was showing lot of interest in prayers and became religious for few days even now also he goes for prayers but now regularity is not there. Recently he wanted a two wheeler for him. The two wheeler which he was driving was sold before he left to canada. I told him to take my vehicle as such i can purchase some cheap vehicle but he insisted i should not pujrchase any vehicle if i give him mine. He insisted he wanted a particular 150cc vihicle. I wanted him to purchase a fuel efficient vehicle. He said the vehicle which he wanted gives adequate milage as it was experienced by his freind where as i knew that the vehicle is a failed vehicle. I purchased the vehcle which he wanted. With regard to consulting with psychiatrist when his sister insisted that he should consult a psychiatrist again as it is very much necessary then after a lot of pursing he said that in case if every body consults then I will also consult.However the medicine which is given to him without his knowledge is suggested by the doctor on our consultaition. All this I am narrting to make you aware of his actual condition. Kindly suggest me what should I do now. I will give further details if required